# SDR AALA20100305TUL12

- Difficulty date: March 5, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT COMPARTMENT RIGHT SIDE SUB FLOOR CRACKED BELOW GALLEY 1 WATER DRAIN PAN STATION 155.  INSTALLED DOUBLER PER AARD 53-20-00-16
